On proximity relations for valuations dominating a two-dimensional regular local ring.

Título inglés On proximity relations for valuations dominating a two-dimensional regular local ring.
Título español Relaciones de proximidad para valoraciones que dominan un anillo regular local de dos dimensiones.
Autor/es Aparicio, José J. ; Granja, Angel ; Sánchez-Giralda, Tomás
Organización Dep. Alg. Geom. Topol. Univ. Valladolid, Valladolid, España;Dep. Mat. Univ. León, León, España
Revista 0213-2230
Publicación 1999, 15 (3): 621-634, 18 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The purpose of this paper is to define a new numerical invariant of valuations centered in a regular two-dimensional regular local ring. For this, we define a sequence of non-negative rational numbers δν = {δν(j)}j ≥ 0 which is determined by the proximity relations of the successive quadratic transformations at the points determined by a valuation ν. This sequence is characterized by seven combinatorial properties, so that any sequence of non-negative rational numbers having the above properties is the sequence associated to a valuation.
Clasificación UNESCO 120105
Palabras clave español Dimensiones ; Invariantes ; Anillo local
Código MathReviews MR1742218
Código Z-Math Zbl 0968.13011
Icono pdf Acceso al artículo completo